# SDR TSAA0749011

- Difficulty date: January 27, 2007
- Submitted: January 31, 2007
- Operation: Air carrier
- Aircraft: N738AL
- Make and model: Boeing 737-73A
- Aircraft serial: 28499
- Aircraft time: 24,920 hours, 6,630 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 1319B
- Part serial: P5654
- Condition: Shutdown
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT GROUND EVENT IN KOA.  THE APU AUTO SHUTDOWN FOR LOW OIL PRESSURE INDICATION.  MAINTENANCE VISUALLY CHECKED OIL LEVEL AND VERIFIED AT FULL.  THE APU WAS RESTARTED AND RAN NORMAL WITH NO DEFECTS NOTED.  AIRCRAFT WAS RETURNED TO SERVICE.
